# SDR DALA12007733127

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SHEAR TIE AT FR26 BETWEEN STR 42R AND 41R DAMAGED. SHEAR TIE AT FR27 BETWEEN STR 43R AND 42R DAMAGED.  R & R SHEAR TIES IAW SRM 51-42-11.  FABRICATED 2 EA.  RETAIN FOR RECORDS.
